| Catalog Number |
3341102 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: generalized illness.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a primary breast augmentation with mentor memoryshape 300cc silicone breast implants which the report indicates that patient has symptoms of anxiety, heart palpitation and brain fog bilaterally after implantation.The issue has not been confirmed by the physician.As a result patient had the devices removed on (b)(6) 2019.This report is for the right side.
Additional Manufacturer Narrative
Device evaluation summary: during evaluation of the sample it was observed to be intact.No anomalies were observed.An investigation of the returned device was performed, and mentor could not uncover a device failure that we could connect to the reported medical symptoms, however complaint information will be included in complaint trending that is reviewed by quality assurance to determine if further action is necessary.Manufacturer¿s reference number: (b)(4).